# SDR 2010FA0000780A

- Difficulty date: July 27, 2010
- Submitted: July 20, 2010
- Operation: General aviation
- Aircraft: N343AF
- Make and model: Diamon DA 40
- Aircraft serial: 401043
- Aircraft time: 474 hours
- Engine: Lyc IO360M1A
- Engine time: 474 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924LS
- Part serial: F4L310903
- Condition: Failed
- Location: Zone 100
- Part time: 109 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1ST FLIGHT OF THE DAY, CREW TRIED TO START THE AIRPLANE AND IT WOULD NOT START.  REPLACED STARTER, AIRCRAFT WAS RETURNED TO SERVICE.
